MathSciNet Relay Station
MathSciNet bibliographic data
MR1933824 65D05 (65D07)
Lai, Ming-Jun; Schumaker, Larry L. Macro-elements and stable local bases for splines on Powell-Sabin triangulations. Math. Comp. 72 (2003), no. 241, 335–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement